Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lyrica left me feeling worse. willyee

Posted by SLS on October 22, 2006, at 8:22:14

In reply to Re: Lyrica left me feeling worse., posted by willyee on October 21, 2006, at 22:57:20

Hi Will.

> Either way i usualy go back to something that helped even a little when times are at there most bleak,just to get back to a nuetral point and away from the negative which is horrable.

Yes. I'm thinking about asking my doctor to put me back on Nardil. I would like for him to keep me on nortriptyline at the same time, but I don't think he will go for it. I would actually expect a mild to moderate serotonin syndrome to develop from the combination, but I would still like to see for myself. Parnate + desipramine doesn't do that much for me anymore. Nortriptyline seems to help more than desipramine. Still, the improvement yielded is but a pittance.

Thank you for posting your email address. It was very kind of you.


- Scott

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:696596
URL: http://www.dr-bob.org/babble/20061020/msgs/696691.html